# SDR SWIA201229199

- Difficulty date: January 10, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 21,097 hours, 12,848 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC NR 2 LOW PRESSURE.  (FLT 5309)  REPLACED THE NR 2 ENGINE HYDRAULIC PUMP.
